# SDR 2005UALA00659

- Difficulty date: July 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 51,118 hours, 19,551 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 210013
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL TEST SWITCH ABOVE 2L DOOR BROKEN CONNECTOR.  BROKEN CONNECTOR ON EEL TEST SWITCH. REPLACED SWITCH.
